Pacific Journal of Mathematics

Zero-one matrices with zero trace.

D. R. Fulkerson

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 831-836.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038231

Mathematical Reviews number (MathSciNet)
MR0120166

Zentralblatt MATH identifier
0096.00703

Subjects
Primary: 05.00
Secondary: 90.00

Citation

Fulkerson, D. R. Zero-one matrices with zero trace. Pacific J. Math. 10 (1960), no. 3, 831--836. https://projecteuclid.org/euclid.pjm/1103038231


Export citation

References

  • [1] L. R. Ford, Jr., and D. R. Fulkerson, A simple algorithm for finding maximal network flows and an application to the Hitchock problem, Can J. Math., 9 (1957),210-218.
  • [2] D. R. Fulkerson, A network flow feasibilitytheorem and combinatorialapplications Can. S. Math., 11 (1959),440-451.
  • [3] D. Gale, A theorem on flows in networks, Pacific J. Math., 7 (1957), 1073-1082.
  • [4] O. Ore, Studies on directed graphs I, Ann. of Math., 63 (1956), 383-406.
  • [5] H. J. Ryser, Combinatorial properties of matrices of zeros and ones, Can. J. Math., 9 (1957), 371-377.